# SDR SIMA200531507

- Difficulty date: November 1, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14540853403
- Part serial: 145581
- Condition: Dented
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PASSENGER DOOR SKIN HAS A DENT.  REPAIRED DENT IAW EMB SRM 52-10-01 PATE 402 BY INSTALLING AN EXTERNAL DOUBLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
